# SDR 99ZZZX4159

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5401G
- Make and model: Skrsky S76A
- Aircraft serial: 760137
- System (JASC): 2200 · Auto Flight System
- Part: Potentiometer
- Part number: 8241631
- Condition: Failed
- Location: Afcs
- Part time: 4,113 hours
- Component: Hamstd
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FEEDBACK POTENTIOMETER PREMATURE FAILURE, SHOULD LAST UNTIL OVERHAUL TIME OF 3,000 HOURS.  SUBMITTER STATED CAUSED ACTUATOR TO KICK IN-FLIGHT.  COMPONENT P/N 7690001802106.
